Parameters Estimation of the Bivariate Weibull Distribution by EM Algorithm Based on Censored Samples

Authors

  • Radwan E. Bedar Institute for Computer and Management Sciences, Thebes Academy, Cairo City, Egypt

Keywords:

Bivariate Weibull, censored sample, EM algorithm, maximum likelihood estimation, missing data

Abstract

In this paper, the parameters of Marshall-Olkin bivariate Weibull distribution are estimated. The maximum likelihood estimators under type I censoring are estimated. Also, the expectation-maximization algorithm is considered. Numerical studies are considered to compare the estimates. Hanagal and Ahmadi [6] results may be considered as special case from our results.

Author Biography

Radwan E. Bedar, Institute for Computer and Management Sciences, Thebes Academy, Cairo City, Egypt

Department of Statistics

References

Block, H. W. and Basu, A. P. (1974). A continuous bivariate exponential extension. J.Amer.Statist.Assoc. 69, 1031-37.

Dempster, A.P., Laird, N.M., and Rubin, D.B. (1977). Maximum likelihood from incomplete data via de EM algorithm (with discussion). Journal of the Royal Statistical Society B 39, 1-38.

Freund, J.E. (1961). A bivariate extension of the exponential distribution. J. Amer. Statist. Assoc. 56, 971-977.

Hanagal, D. D. (1992). Some inference results in bivariate exponential distributions based on censored samples. Communications in Statistics-Theory & Methods 21(5), 1273-1295.

Hanagal, D. D. (1992). Some inference results in modified Freund's bivariate exponential distribution. Biometrical Journal. 34, 745-56.

Hanagal, D.D., Ahmadi, K.A. (2008). Parameter estimation for the bivariate exponential distribution by the EM algorithm based on censored samples. Economic Quality Control. 2, 257-266.

Marshall, A. W. and Olkin, I. (1967). A multivariate exponential distribution. J.Amer.Statist.Assoc. 62, 30-44.

McLachlan, G.J., and Krishnan, T. (1997). The EM algorithm and extensions. John Wiley & Sons, New York.

Proschan, F. and Sullo, P. (1974). Estimating the parameters of a bivariate exponential distributions in several sampling situations. Reliability and Biometry. Edited by F. Proschan and R.J. Surfling, Philadelphia: SIAM; pp. 423-40.

Downloads

Published

2017-12-22

How to Cite

Bedar, R. E. (2017). Parameters Estimation of the Bivariate Weibull Distribution by EM Algorithm Based on Censored Samples. Asian Journal of Applied Sciences, 5(6). Retrieved from https://www.ajouronline.com/index.php/AJAS/article/view/5150